# SDR AWXA0000648

- Difficulty date: September 21, 2000
- Submitted: September 21, 2000
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 51,613 hours, 31,882 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546515
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CABIN SEAT TRACK AT STA 560 LBL 25 MEASURED OUT OF LIMITS.  CUT OUT DAMAGED SECTION FROM STA 540 - 546.5, FABRICATED AND TREATED REPAIR PART, INSTALLED NEW TRACK SECTION IAW 737 SRM 53-00-52.
